Publication Type:

Journal Article

Source:

International Journal of Pure and Applied Mathematics, Academic Press, Volume 112, Number 2, p.239-252 (2017)

URL:

https://www.scopus.com/inward/record.uri?eid=2-s2.0-85011891365&doi=10.12732%2fijpam.v112i2.2&partnerID=40&md5=19e74a70a357c8ab08a7db68cba86825

Abstract:

<p>Let G be any (molecular) graph. The hyper-Zagreb index of a graph was intro- duced and studied by G.H Shirdel and H.Rezapour[22]. In this paper some exact expressions for the hyper-Zagreb index of four graph operations(F-sums) of a graph are established. ©2017 Academic Publications, Ltd.</p>

Notes:

cited By 0

Cite this Research Publication

Va Anandkumar and Dr. Radha Iyer R., “On the hyper-zagreb index of some operations on graphs”, International Journal of Pure and Applied Mathematics, vol. 112, pp. 239-252, 2017.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS